# SDR VNAA2011021000003

- Difficulty date: February 4, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 17,015 hours, 17,687 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ANTI-ICE DUCT RED CAS MESSAGE DURING CLIMBOUT FROM TYS WITH WING AND COWL ANTI-ICE ON.  CREW RETURNED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED FUSELAGE SENSING ELEMENTS A38WK AND A18WK AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
